# SDR CALA2012030500157

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 44,643 hours, 23,309 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU350C
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING BODY OVERHEAT (L) ILLUMINATED AFTER TO QRH ACCOMPLISHED.  REMINDER OF FLIGHT SINGLE PACK CHECKED FOR LEAKS AND FOUND APU CHECK VALVE IN KEEL BEAM AREA LEAK.  REMOVED AND RESEATED CLAMPS, RECHECKED AREA FOR LEAKS NONE NOTED.  ALSO CHECKED BOTH PACK BAYS, NO LEAKS NOTED.
